# SDR FDEA201201290369

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397432222000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BULK CARGO BAY FLOOR STRUCTURE FOAM TAPE, CORROSION WAS   FOUND ON "T" EXTRUSION FLOORBEAM UPPER SURFACE AT FR 66, FROM Y250 TO Y375   (APPROX. 8 SQ IN TOTAL) AFTER REMOVAL OF LEVEL 1 CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, PG 115.  R & R FLOORBEAM AT FR 66 FROM Y1375 TO -Y1375 IAW   SRM 51-72-10, PG 2.
